# SDR RAIA00709018

- Difficulty date: September 15, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,892 hours, 18,970 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5575 - STL - EMERGENCY LIGHT SERVICE DOOR EXIT MARKER OUT.  MAINTENANCE RESECURED CONNECTOR TO LIGHT, OPS CHECK GOOD.
